A Flow Approach to Bankruptcy Problems

[img]
Preview
PDF
Language: English
59Kb
Title:A Flow Approach to Bankruptcy Problems
Creators:
Branzei, Rodica
Ferrari, Giulio
Fragnelli, Vito
Tijs, Stef
Journal or Publication Title:
AUCO Czech Economic Review, 2, 2, pp. 146-154
Uncontrolled Keywords:Allocation rules, bankruptcy problems, flow problems

Abstract

In this note we represent a classical bankruptcy problem as a standard flow problem on a simple network and implement some known division rules from the bankruptcy literature via suitable cost functions in the related minimum cost flow problem.

Official URL: http://www.ceeol.com/aspx/issuedetails.aspx?issueid=1D377F20-5F6B-4F60-8FA5-B14DB8CA0209&articleid=59625902-CDC8-4B38-B821-5C0275D70256

Title:A Flow Approach to Bankruptcy Problems
Creators:
Branzei, Rodica
Ferrari, Giulio
Fragnelli, Vito
Tijs, Stef
Uncontrolled Keywords:Allocation rules, bankruptcy problems, flow problems
Subjects:H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
H Social Sciences > HF Commerce
Divisions:Section of external journals > AUCO Czech Economic Review
Journal or Publication Title:AUCO Czech Economic Review
Volume:2
Number:2
Page Range:pp. 146-154
ISSN:1802-4696
Publisher:Charles University
Related URLs:
URLURL Type
http://auco.cuni.czPublisher
http://avi.lib.cas.cz/node/183Publisher
ID Code:4320
Item Type:Article
Deposited On:01 Jun 2009 18:32
Last Modified:01 Jun 2009 16:32

Citation

Branzei, Rodica; Ferrari, Giulio; Fragnelli, Vito; Tijs, Stef (2008) A Flow Approach to Bankruptcy Problems. AUCO Czech Economic Review, 2 (2). pp. 146-154. ISSN 1802-4696

Repository Staff Only: item control page